Discussions By Condition: Autoimmune Disease

many auto immune symptoms! Help? Anybody?

Posted In: Autoimmune Disease 4 Replies
  • Posted By: Anonymous
  • January 24, 2007
  • 03:35 AM

I have a long story. But I'll try to keep it short. Got ill in 2000 with a fibrosis tumor near jaw. One surgery and 2 years of steriods felt better(but lost hearing). Then off steriods. But in 2003 had bad back pain. Fibrosis tumor grew ontop of my kidneys. Lost my left kidney. Had 2 surgerys and was put back on steriods(docs say i have retropertoneal fibrosis). Through the years just feeling worse and worse. Just came off of steriods in oct of 2006. Now i feel awful:( . The docs say i have a connective tissue disorderb but not sure which one. I'm 27 now and have been struggling since i was 20(a was newly married then).
Been checked for srogens, addisons, lupus all clear.

My symptoms are: weakness, dizziness, post-nasel drip, bad taste in mouth,cannot smell anything,no appettite,fatigue,weak muscle,legs feel like jello,can not sleep, feel sick when eating, bleching,muggy headed,dry cough with a gag(can't brush teeth without gagging). Just awful!!!!!! I'll take any advice please!!!!

Reply Flag this Discussion

4 Replies:

  • Sounds to me like you need to do a candida cleanse (to much yeast in the body.)..look it up on the internet and read the symtoms...you have alot of them....especially since you took steriods...i did one last year...just make sure you take one that is of good quality...research for the best first...it can't hurt you...alot of us have to much yeast in our body and don't even know it...chronic infections...foogy thinking..aches and pains...fatigue...Sound Familiar???? :( Check in out and see if the symtoms sound like you...I hope you feel better soon...:)
    Tenngal71 22 Replies
    • January 24, 2007
    • 03:46 AM
    • 0
    Flag this Response
  • Sofi---- have you seen a GOOD rheumatologist? They can often find things internists cant. Good luck, Fair
    Anonymous 42789 Replies
    • January 26, 2007
    • 00:19 PM
    • 0
    Flag this Response
  • :o Thanks for the reply guys! I have been to a rheumatologist in the past.(2004) I am going again this month.(to a new one). When ever i come off of steriods i get fibrorisis somewhere in my body. MY one functiong kidney is not working as well as is should and doc want me back on steriods.
    Anonymous 42789 Replies
    • January 30, 2007
    • 00:31 AM
    • 0
    Flag this Response
  • Ihope the new doc is better than the last one, man but those steroids are awful... good luck, Fair:D
    Anonymous 42789 Replies
    • January 30, 2007
    • 00:38 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.